# SDR TWAA9912602

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1313
- Condition: Failed
- Location: Row 3 And 4
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS BETWEEN CABIN ROWS 3 AND 4 WERE INOPERATIVE.  REPLACED THE LAMPS.  CHECK-C 11-20-98 LAX.
